# SDR FDEA200910063493

- Difficulty date: October 6, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 65162237
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT AFT LWR CHORD ANGLE IS CRACKED 2 PLACES BELOW T-DUCT.  REMOVED ACCESS PANEL IAW B 727 SRM 51-30-2. REMOVED LOWER CHORD ANGLE IAW SRM 51-30-2. FABRICATED A NEW LOWER CHORD AND 1 EA SPLICE IAW SRM 57-50-2 FIG 2, AND 51-40-4 FIG 1. TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED NEW CHORD IAW SRM 51-30-2. INSTALLED ACCESS PANEL IAW SRM 51-30-2 REV 101.
